MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SRF-200
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: capsular contracture (grade unknown).The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Clarification to h10 related report numbers: 9617229-2025-09067 reflects the replacement device for device on record due to another contracture.
 
Event or Problem Description
Healthcare professional reported capsular contracture (grade unknown).This record is for the right side.The device was explanted and replaced.
 
Additional Manufacturer Narrative
Clarification to h10 related report numbers: due to a misunderstanding from the healthcare professional's office, capsular contracture was reported for the device in this record.It has been clarified that the device in this record was implanted on (b)(6) 2024 and explanted on (b)(6) 2024 as part of an implant exchange with no complaint against the device.The capsular contracture report only relates to the device submitted under mrn 9617229-2025-09067.Additional, changed, and/or corrected data: b2, b5, h6, h11.
 
Event or Problem Description
Healthcare professional reported right side implant exchange with no complaint against the device.Device has been explanted and replaced.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22310228
Report Number9617229-2025-10343
Device Sequence Number7997424
Product Code FTR
UDI-Device Identifier10888628007239
UDI-Public(01)10888628007239(10)1215421(11)231113(17)281013
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSRF-200
Device Lot Number1215421
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date09/16/2025
Date Device Manufactured11/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight83 KG
Patient EthnicityHispanic
Patient RaceWhite